# SDR ABXA2023040347

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 92,546 hours, 23,776 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPOILERS EICAS MESSAGE AND DISCRETE LIGHT ON WHILE DOING FLIGHT CONTROL CHECK. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANNCE TROUBLESHOT. FOUND "HYD PRESS SW FAULT BALL DISPLAYED ON STAB TRIM AILERON LOCK ASY. IN MODULE AND 1 MODULE FAULT BALL ON SPOILER CONTROL MODULE RESET, MESSAGE CLEARED. OPS CHECK SPOILER NO FAULTS DIPSLAYED REF B767 AMM 31-41-00 27-41-00. AIRCRAFT RETURNED TO SERVICE
